I was on the chateal pills since the summer, no problems then I started bleeding and it never stopped , I went to the doctors, they gave me a higher dose to ortho novum 777 and after 2 days taking it I stopped taking birth control all together , hoping my body just goes back to normal but the bleeding is still happening, I don't know what to do, my boyfriend is baring it with me but we haven't had sex because its annoying and gross with the bleeding... im starting to get depressed.. when will the bleeding stop after not taking no form of birth control anymore? plz help..
No responses have yet been posted. Add your response to this question.
- Chateal Information for Consumers
- Chateal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chateal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2014 • 1 answer
Posted 14 Apr 2015 • 1 answer
Posted 22 Oct 2015 • 0 answers
Posted 17 Jun 2017 • 1 answer
Posted 3 Sep 2017 • 0 answers